# SDR ASOA01052

- Difficulty date: May 12, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011191
- Condition: Inoperative
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON GROUND INSPECTION, CAPTAIN REPORTED AIR STAIR DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACE BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
